Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 42 found articles
 
 
  Extremal Curves on Stiefel and Grassmann Manifolds
 
 
Title: Extremal Curves on Stiefel and Grassmann Manifolds
Author: Jurdjevic, V.
Markina, I.
Silva Leite, F.
Appeared in: The journal of geometric analysis
Paging: Volume 30 () nr. 4 pages 3948-3978
Year: 2019-06-20
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 42 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands